# SDR AALA202506247679

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 35,078 hours, 4,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING (EPL) GALLEY #3, LEFT SIDE,FALLING OUT OF WALL. MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT IN GALLEY 3 IAW AMM 33-51-06.
